Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, : 555—813
Large time behavior for the degenerate compressible Navier-Stokes equations with damping
Young-Sam Kwon
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 555—561
Approximation properties of pairs of subspaces
Keun Young Lee
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 563—568
On cliques and Lagrangians of hypergraphs
Qingsong Tang, Xiangde Zhang, Cheng Zhao
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 569—583
Biisometric operators and biorthogonal sequences
Carlos Kubrusly, Nhan Levan
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 585—596
A note on meromorphic solutions of complex differential-difference equations
Xiaoguang Qi, Lianzhong Yang
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 597—607
Quantum codes with improved minimum distance
Emre Koloto\u{g}lu, Mustafa Sar\i
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 609—619
Improved local convergence analysis for a three point method of convergence order 1.839$\dots$
Ioannis K. Argyros, Yeol Je Cho, Santhosh George
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 621—629
Some stability results for semilinear stochastic heat equation driven by a fractional noise
Oussama El Barrimi, Youssef Ouknine
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 631—648
On congruences involving the generalized Catalan numbers and harmonic numbers
Sibel Koparal, Ne\c{s}e \"{O}m\"{u}r
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 649—658
A note on local commutators in division rings with involution
Mai Hoang Bien
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 659—666
Some remarks on sumsets and restricted sumsets
Min Tang, Wenhui Wang
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 667—673
Decomposition of the invariant Laplacian in the complex ball
Ern Gun Kwon
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 675—680
A note on compact M\"{o}bius homogeneous submanifolds in $\mathbb{S}^{n+1}$
Xiu Ji, TongZhu Li
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 681—689
Coefficient multipliers on Dirichlet type spaces
Dongxing Li, Hasi Wulan, Ruhan Zhao
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 691—702
Stability in the energy space of the sum of $N$ peakons for a Camassa-Holm-type equation with quartic nonlinearity
Xingxing Liu
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 703—728
On strongly quasi primary ideals
Suat Koc, Unsal Tekir, Gulsen Ulucak
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 729—743
Characterizations for the Fock-type spaces
Hong Rae Cho, Jeong Min Ha, Kyesook Nam
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 745—756
On the proximal point method for an infinite family of equilibrium problems in Banach spaces
Hadi Khatibzadeh, Vahid Mohebbi
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 757—777
Generalized forms of Swiatak's functional equations with involution
Zhihua Wang
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 779—787
On the uniqueness of meromorphic function and its shift sharing values with truncated multiplicities
Hai Nam Nguyen, Vangty Noulorvang, Duc Thoan Pham
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 789—799
Stability of pexiderized Jensen and Jensen type functional equations on restricted domains
Chang-Kwon Choi
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 801—813

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd